# SDR SWIA201439399

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 28,167 hours, 23,253 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Failed
- Location: Yaw Dampner
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECEIVED MULTIPLE AIR DATA HEAT MESSAGES.  THE NR 2 YAW DAMPNER KICKED OFFLINE AND THEN ESS TRU 1 DROPPED OFFLINE, ESS TRU 1 CB WAS TRIPPED.  RETURN TO FIELD.  REPLACED THE NR 2 YAW DAMPNER ACTUATOR.  RESET ESS TRU 1 CIRCUIT BREAKER.   ALL SYSTEMS OPERATE NORMALLY AND ALL OPS CHECKED GOOD.
